# SDR FDEA200903241029

- Difficulty date: March 24, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46801
- Aircraft time: 82,756 hours, 24,449 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LOWER CARGO DOOR SPOOL BRACKET NR 2 FROM FRONT HAS DIFFERENT COLOR POWDER COMING OUT BEHIND SEALANT AND SUPPORT BRACKET, RUST COLOR.  CORROSION REMOVAL PER SRM 53-50-00. HFEC BOTH HOLES TOP 2 LAYER NO   CRACK INDICATION PER NDT SPM. INSTALLED FITTING REF DWG AFA-7132 AND SRM 51-00-01. INSTALLED 2 EA.  REPAIR BUSHINGS IN LOWER POSITION PER SRM 53-50-00. C/W EA 8-5310-121723. INSTALLED NEW DOOR SPOOL   BRAKCET PER MM 52-32-00-5 AND OPS CHECK GOOD.
